Some inequalities for the norm and the numerical radius of linear operators in Hilbert spaces
AbstractIn this paper various inequalities between the operator norm and its numerical radius are provided. For this purpose, we employ some classical inequalities for vectors in inner product spaces due to Buzano, Goldstein-Ryff-Clarke, Dragomir-S ´andor and the author.
How to Cite
Dragomir, S. S. (2008). Some inequalities for the norm and the numerical radius of linear operators in Hilbert spaces. Tamkang Journal of Mathematics, 39(1), 1–7. https://doi.org/10.5556/j.tkjm.39.2008.40